# SDR CA010426003

- Difficulty date: March 28, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 322 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3252 · Shimmy Damper
- Part: Strap
- Part number: 5322012262
- Condition: Broken
- Location: Nlg
- Part time: 495 hours, 415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR BONDING STRAP P/N 532.20.12.262 WAS WRAPPED AROUND SHOCK STRUT P/N 571.10.12.353 AND HAD BENT THE STRUT SOME 70 DEGREES UP FROM ITS NORMAL POSITION. THE STRUT COULD NO LONGER OPEN AND CLOSE THE OIL COOLER DOOR UPON GEAR RETRACTION. BONDING STRAP REQUIRED REPLACEMENT AS WELL AS THE STRUT. BONDING STRAP APPEARS TO BE A BIT LONGER THAN REQUIRED TO ALLOW FOR THE NOSE WHEEL ASSEMBLE TO TURN, THEREFORE CAUTION IS ADVISED WHEN INSTALLING BONDING STRAP TO ENSURE THAT THE BONDING STRAP WILL NOT SAG ONTO THE SHCOK STRUT ASSEMBLE. FIVE GEAR CYCLES COMPLETED AND AIRCRAFT WAS RETURNED TO SERVICE. NO FURTHER ACTION WAS REQUIRED.
